# SDR 20001109SH028

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N3327M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837112
- Engine: Lyc IO360C1C6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 11754
- Part serial: S1029191
- Condition: Worn
- Location: One Lobe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING FINE FERROUS METAL IN OIL FILTER , FURTHER INVESTIGATION LED TO THE FAILED CAMSHAFT AND TAPPETS.  BOTH TAPPETS RIDE ON THE SAME LOBE.   SUBMITTER STATED THESE WERE RECONDITIONED PARTS.  (X)
